# SDR IPXA11565520

- Difficulty date: March 2, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 30,313 hours, 13,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1180-1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO COMPARTMENT STA 1180 TO 1200, LBL 24 FLOOR SUPPORT HAS LIGHT CORROSION AT FASTENER HOLES SPLICED IN NEW FLOOR SUPPORT IAW SRM 53-00-52-2R-5.
